# SDR V0XD20180514005

- Difficulty date: April 27, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341174
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT RBL 26,  BS 280 CRACKED.   REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-06, 51-42-13, AND 51-25-16.
